# SDR CA000414003

- Difficulty date: April 6, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 19,355 hours
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Panel
- Part number: 2719115083
- Condition: Failed
- Location: Cockpit
- Part time: 19,927 hours, 23,683 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

(CAN) AFTER REACHING CRUISE ALTITUDE THE CREW NOTICED SMOKE COMING FROM THE RIGHT CENTER CONSOLE CIRCUIT BREAKER PANEL. AFTER LANDING, MAINTENANCE PERSONNEL FOUND THE RIGHT CENTER CONSOLE LIGHTING PANEL WASOVERHEATED / BURNED AT THE WIRE SOLDER JOINTS.
